MathSciNet Relay Station
MathSciNet bibliographic data
MR1814104 (2002d:47098) 47L10 (46H40 47A15 47B47)
Wu, Jing Local derivations of reflexive algebras. II. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1733–1737 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement